# SDR SIMA200425309

- Difficulty date: September 4, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N731BE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145356
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521721009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, THE FORWARD DIGITAL BETWEEN FRAMES 14 AND 16 WAS FOUND CORRODED BEYOND LIMITS.  CUT OUT 16.25 INCH SECTION OF THE FORWARD DIGITAL.  FABRICATED A 16.25 INCH REPAIR PLATE.  FABRICATED A RIGHT DOUBLER AND LEFT DOUBLER SHIMS.  REPAIR DONE IAW EMB 145 SRM, SRM 145/1142 REV 27, CHAPTER 53-21-10.  (M)
